# SDR DALA2025063004830

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 11,495 hours, 1,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276002
- Part serial: RFM2548
- Condition: Leaking
- Location: Zone 800
- Part time: 11,474 hours, 1,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 3L DOOR ASSIST LOW. CORRECTIVE ACTION: REPAIRED AND SERVICED DOOR BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6986618)
